Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Butorov

Does accutane affect the urine colour?

Recommended Posts

Hey guys! Do you know if accutane changes the urine colour or anything else in it? Can you check and tell me what colour is your urine? Mine looks like its dilute, which could be due to constant water drinking. Thanks.

Share this post


Link to post
Share on other sites

it's not nasty. We are here to share and receive information from eachother. Clear pee, is good. It means you are properly hydrated.

Yes, I have read posts before about the urine being yellow no matter the amount of water drank. And with a strong smell. I think that is normal. Someone had actually figured a pretty good explanation for it.

Mine, is like in between the two at times. But usually clear cause I drink alot of water. (which is good)

Share this post


Link to post
Share on other sites
Hey guys! Do you know if accutane changes the urine colour or anything else in it? Can you check and tell me what colour is your urine? Mine looks like its dilute, which could be due to constant water drinking.  Thanks.

Share this post


Link to post
Share on other sites

ZeroFantasy,

What is with the sour attitude?

Cheer Up, and please do not insult people.

We are all here with a hoepful attitude and are offering support. It's more helpful than making people feel dumb about asking questions.

Share this post


Link to post
Share on other sites

well someone just made me feel dumb about asking questions.

I didn't insult anyone. I insulted someone's urine. My urine is nasty. Am I insulting myself? I don't think so.

Share this post


Link to post
Share on other sites

Some of you guys are soft biggrin.gif haha

Well, I guess not everyone is comfortable with this. Anyways, I guess it has a very light yellow color due to many reasons, drinking lots of water is one of them probably.

Share this post


Link to post
Share on other sites

my pee:

by lexilex

sometimes yellow

when i'm mellow

and not water drinking

i must be not thinking

when you are on tane

and if you want to be sane

drink the 8 glasses...

til you pee out your asses.

Share this post


Link to post
Share on other sites
Some of you guys are soft biggrin.gif haha

Well, I guess not everyone is comfortable with this. Anyways, I guess it has a very light yellow color due to many reasons, drinking lots of water is one of them probably.

Share this post


Link to post
Share on other sites

so am I

привет

I hope you can speak Russian? Because some "Russian" peop;e I texted to couldn't understand me"

где ты живешь?

я спать пойду так что потом поговорим если что smile.gif

Share this post


Link to post
Share on other sites
so am I

привет

I hope you can speak Russian? Because some "Russian" peop;e I texted to couldn't understand me"

где ты живешь?

я спать пойду так что потом поговорим если что smile.gif

Share this post


Link to post
Share on other sites

It's because Accutane dehydrates you and produces excess protein. This effect goes away within a few days of stopping the drug.

Share this post


Link to post
Share on other sites
It's because Accutane dehydrates you and produces excess protein.  This effect goes away within a few days of stopping the drug.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×